# SDR CALA9700800

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 2 CRACKS IN LT WING RIB TO UPPER SKIN ATTACH ANGLE AT SLAT STA 0 INSIDE LEADING EDGE AREA.  THE ANGLE WAS REPLACED IAW SRM 51-10-1.
